ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An analytical approach to the study of a class of bi-state social interaction processes

Dasarathy, Belur V (1975) An analytical approach to the study of a class of bi-state social interaction processes. In: International Journal of Systems Science, 6 (4). 367 -370.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

Sufficient conditions for obtaining an equivalent linear model to classes of non-linear, bi-state, social interaction processes are derived. These parametric constraints, when satisfied, permit analytical determination of the dynamics of the non-linear process of social interaction.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 19 Oct 2009 08:58
Last Modified: 19 Oct 2009 08:58
URI: http://eprints.iisc.ernet.in/id/eprint/24178

Actions (login required)

View Item View Item